HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

Hello Doctor I’m A 33 Year Old Male, Prescribed Sertraline

default
Posted on Thu, 23 Jun 2022
Question: Hello doctor

I’m a 33 year old male, prescribed sertraline and Xanax for several years as I was an ex- generalized anxiety sufferer.

I don’t drink alcohol and not diabetic nor blood pressure patient

Those med haven’t effectively negatively - regarding my sex life for more than 10 years as a matter of fact it helped me last longer in bed happily. Suddenly I realized that in the past 2 months I had sex several of times an they were great expect for 3 times I lost my erection while I was trying to change my position and I just tried to forget about it.

Now I realized also that porn all of a sudden doesn’t cause an erection with me and I’m totally terrified right now. What may this be, porn used to arrouse me whenever I opened it every now and then. Now it doesn’t and I not get hard until I play with myself and it takes time. What’s going on? Help please
doctor
Answered by Dr. Dr. P. T. Patil (13 hours later)
Brief Answer:
Your ED problem is mostly Psychogenic in nature.

Detailed Answer:
Hello
Thanks for your query
Based on the facts that you have posted the problem of erectile dysfunction that you have been facing all of a sudden is Psychogenic in nature .

It is common in most of the population to face this issue which is temporary in nature and aggravated by anxiety but gets resolved over a period of time.

I would suggest you to refrain from watching poem moves and having sex for twice a week. This will help to regain your confidence and resolve the issue faster.

TAKING MEDICATION LIKE Sildenaphil(Viagra or Tadalafil ) will help to get hard erection .

You may consult qualified Sexologist for counselling and treatment.

Thanks and Regards
Dr. Patil
Note: For further guidance on mental health, Click here.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 10589 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Hello Doctor I’m A 33 Year Old Male, Prescribed Sertraline

Brief Answer: Your ED problem is mostly Psychogenic in nature. Detailed Answer: Hello Thanks for your query Based on the facts that you have posted the problem of erectile dysfunction that you have been facing all of a sudden is Psychogenic in nature . It is common in most of the population to face this issue which is temporary in nature and aggravated by anxiety but gets resolved over a period of time. I would suggest you to refrain from watching poem moves and having sex for twice a week. This will help to regain your confidence and resolve the issue faster. TAKING MEDICATION LIKE Sildenaphil(Viagra or Tadalafil ) will help to get hard erection . You may consult qualified Sexologist for counselling and treatment. Thanks and Regards Dr. Patil